MathSciNet Relay Station
MathSciNet bibliographic data
MR1414856 (97h:46082) 46H70
Maouche, Abdelaziz Extension d'un théorème de Harte et applications aux algèbres de Jordan-Banach. (French) [Extension of a theorem of Harte and applications to Jordan-Banach algebras] Monatsh. Math. 122 (1996), no. 3, 205–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement